# SDR UIEA2024012500027

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 95,804 hours, 20,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS 1 PAX PANEL BACKLIGHT INOP,( PERFORMED OPS CHECK ON OVERHEAD BACKLIGHTING IAW AMM 33-13-00. OPS CHECK GOOD AT THIS TIME. )
